Why the side effects

I am a care giver.My wife is Her2 neu+++ Er-ve PR-ve Stage IV.Under treatement from 2010. Underwent WBR in Feb 2012.Now on Herceptin Tykerb and Navelbin.She suffered from Meutrophia and was in hospital from 11th March to 17th March.Now she is finding it difficult to swallow and also not give info bfore passing Urine or Motion.Will the problem cease once the blood count and Haemoglobvin go up.She had blood transfusin in Hospital on 15th March.On 21st March Herceptin and Navelbin and on 28th March Navelbin.Help will be appreciated.Thanks

3 Replies

oldestnewest
  • A senior oncologist answered-These are very specific queries that are best answered by the treating physician, because they are dependent on many variables.

  • Thanks.I am worried.

  • Hello,

    It happens. Try to face everything with patience. What I knew as a care-giver, during Chemo sessions the body got heated from inside due to which patients find it very difficult to swallow something, the intensity of formation of 'larva' or 'saliva' become very slow.

    The only solution I discover is, don't force the patient to eat every-time, it will make them aggressive and helpless. Try to give them liquids, fluids, juice etc. after every 60 minutes. Even it is also difficult for them to drink because of lack of saliva in the mouth, so try to encourage them.

    I hope it helps a bit. All the best.

    Thanks.

You may also like...